# SDR DALA2025090806606

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 28,037 hours, 10,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 BEAM HAS CORROSION AT GIRT BAR FITTING HOLE RBL40. REPAIRED STA 986 FLOOR BEAM AT GIRT BAR FITTING IAW B737-900 SRM 53-70-51-2R-6.
